# SDR YENA201905240286

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 73,924 hours, 27,464 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 51,473 hours, 18,251 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 2338, BUR-BOS. DIVERTED TO LGB. AFTER T/O WE GOT A NAV LS DISAGREE ECAM. SHORTLY AFTER THAT RECEIVED AUT FLT AUTO PILOT OFF AND AUTO FLT A/THRST OFF. LOST BOTH AUTOPILOTS AND ALL NAV INFO. PER MX CONTROL, RECYCLED CB B2 AND M17. DID NOT RESOLVE PROBLEM. FLEW MANUALLY REST OF FLIGHT; CHECK MMR 1 & 2 & EMGC 1 & 2 BITE CHECK. OPS NORMAL PERFORM APS TEST CHECK NORMAL PER TSM 22-83-00-810-808-A. PRECAUTIONARY R & R FMGC-2. BITE TEST GOOD. OK TO CONTINUE INS SVC.  UPON ARRIVAL FOUND NAV RAV SWITCH ON THE ON POSITION.
